# SDR GTIA2015091501365

- Difficulty date: September 15, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 9,744 hours, 4,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: A9663
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOPERATIVE.  SLIDE REMOVED.  GIRT BAR AND COVER LT ONBOARD ACFT. (DMI) INSTALLED ESCAPE-SLIDE RAFT PACK, ASSEMBLY IN L1 DOOR IAW AMM 25-62-44.
